International Journal of Numerical Modelling: Electronic Networks, Devices and Fields

Cover image for Vol. 25 Issue 5-6

Special Issue: Special Issue on Nontraditional Differential and Integral Equation Discretization Schemes

September-December 2012

Volume 25, Issue 5-6

Pages 413–655

Issue edited by: Mei Song Tong

  1. Editorials

    1. Top of page
    2. Editorials
    3. Special Issue Papers
    1. You have free access to this content
  2. Special Issue Papers

    1. Top of page
    2. Editorials
    3. Special Issue Papers
    1. An improved truly meshless method based on a new shape function and nodal integration (pages 441–453)

      Hooman Razmjoo, Masoud Movahhedi and Ahmad Hakimi

      Version of Record online: 16 APR 2012 | DOI: 10.1002/jnm.1839

    2. Nystrom-type techniques for solving electromagnetics integral equations with smooth and singular kernels (pages 490–511)

      M. V. Balaban, E. I. Smotrova, O. V. Shapoval, V. S. Bulygin and A. I. Nosich

      Version of Record online: 7 MAR 2012 | DOI: 10.1002/jnm.1827

    3. Mixed discretization schemes for electromagnetic surface integral equations (pages 525–540)

      P. Ylä-Oijala, S. P. Kiminki, K. Cools, F. P. Andriulli and S. Järvenpää

      Version of Record online: 18 JAN 2012 | DOI: 10.1002/jnm.844